Stabilization of nonlinear systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 719-720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a20,
author = {A. M. Meilakhs},
title = {Stabilization of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {719--720},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a20/}
}
A. M. Meilakhs. Stabilization of nonlinear systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 719-720. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a20/